# SDR 2021FA0000323

- Difficulty date: November 4, 2021
- Submitted: November 18, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 576946921
- Part serial: NA
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING O/B LOWER RIB IS CRACKED AT STA. XFS.= 622.500, REF. NRC B000111
